Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

my husband is suffering from hypertension (too high blood pressure) and his doctor gave him a prescription for Lisinopril about three months ago. Ever since he started taking this medication he has also developed almost constant, nagging dry cough with coughing fits that get really bad. The cough is most similar to someone trying to clear their throat, but there is nothing to clear.

When he called up a doctor’s office he had my husband come in for an x-ray which showed no problems with his lungs and he was sent home just with a coughing medication prescription. SInce the cough hasn’t eased a bit and it seems to be caused by  Lisinopril, what else is there to do?

Loading...

Hello,

all medications from this group called ACE inhibitors are known to cause chronic problems with coughing, and Lisinopril is no exception to that. Doctors usually don't consider chronic cough issues as enough reason to discontinue the medication such as Lisinopril, especially if the chances for your husband's blood pressure to remain high are very likely. Chances are that risks from high blood pressure and the damage it causes outweigh the negative effects such as coughing.

Did you try some over the counter medication for dry cough?

Reply

Loading...